# SDR SWAA2013041114727

- Difficulty date: April 8, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 20,455 hours, 12,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CENTER CEILING BROKEN.  REMOVED AND REPLACED LIGHT ASSY IAW AMM.
